# SDR SRAA109510

- Difficulty date: October 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Actuator
- Part number: 45973405505
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 174 - LIM-MIA, DURING FLIGHT, LANDING GEAR UNSAFE LIGHT CAME ON AT UPLATCH CHECK, CYCLED GEAR SEVERAL TIMES NO HELP, CONTINUED FLIGHT WITH GEAR NOT LATCH LIGHT EXTINGUISHED.  SUPPORTED AIRCRAFT ON JACKS, FOUND LEFT MLG WOULD NOT STAY IN THE UPLATCH POSITION.  REPLACED UPLATCH ACTUATOR AND PERFORMED GEAR RETRACTION, FOUND OPERATION NORMAL PER MM CH 32-32-5.  (M)
